Penis Resources


What happens when you stop taking penis supplements?


Does discontinuing the use of penis supplements have any

drastic effects? If I was to try this supplement... how

long would I have to use it for? Three months? Three years? 

Thursday, July 03, 2008 2:47 PM

We review several different products on our website so I'm

not sure which specific one you are referring to. I can

tell you that all of the herbal supplements are completely

natural and do not cause negative side-effects. Some

products such as enhancement pills can cause more frequent

erections but that usually isn't an unwanted reaction given

the nature of this type of supplement.


Enhancement pills and dermal patches are generally used

regularly for the first 6 months as they help to increase

blood flow and the effectiveness of exercises. Semen

volumizers however, such as VolumePills, are usually only

effective at increasing semen volume while they are

actually being taken. For those types of products it will

usually take a month before your ejaculate is increased

significantly and after about a month of discontinuing use

your semen amount will return to normal volume.
comments powered by Disqus


Top Rated Pills

The content on Penis-Resources.com is for informational purposes only and is not a substitute for professional medical or health advice, examination, diagnosis, or treatment. Your use of this website and its services indicates your agreement to our terms of use.